Search

Loading...

Wednesday, 24 September 2014

Man's Steroid Reaction

I found this posted on the ITSAN Facebook page today. It is so compelling and I'm so happy to see steroid addiction might now get more recognition, especially because it showed a Google image search of other bloggers going through this horrific ordeal, that in turn may provoke others to do the same to read up on the condition.



Not everyone seems to be able to view the embedded version so here is a link to the website http://www.cbc.ca/news/canada/british-columbia/steroid-reaction-causes-b-c-dentist-to-question-prescription-1.2775404

It is however frustrating to see that the dermatologist is obviously aware of steroid addiction and just states that if he had weaned himself off he wouldn't have suffered the reaction. I suppose in one sense it's good to see at least one of them is aware of it and not just telling him it's just worsening eczema as every other derm seems to do.

Also it will be interesting to see if there ends up being some kind of epidemic with the steroids, seeing as there is currently some trouble with their manufacture. Will we be seeing a rise in red skinners?

Ever onwards and upwards!

4 comments :

  1. Hi there! Was there supposed to be a link or picture?

    ReplyDelete
  2. Hi Karina, there should be a video embedded. I'll use the link to the news site too so you can definitely watch it.

    ReplyDelete
    Replies
    1. Thanks, can see it now. Yay for awareness!

      Delete
  3. Agreed! Yay for awareness. I don't get why the dentist decided to go on an oral steroid and wean himself off that??? Oh well. The more recognition this gets, the better.
    There will definitely be an increase of red skinners the more the word gets out.

    ReplyDelete